# SDR UALA2013012800487

- Difficulty date: January 26, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 56,448 hours, 6,710 cycles
- Engine: Pwa PW4056
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 2225 S23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L5 DOOR FWD FRAME WEB CRACKED BS 2225 S23L.   REMOVED DAMAGE.  FABRICATED AND INSTALLED REPAIR PARTS IAW SRM 53-60-15 REPAIR 3. MAJOR REPAIR
